# SDR ASAA0540308

- Difficulty date: June 26, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435282
- Condition: Punctured
- Location: Fs 202.6-414.4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT OUTBOARD AFT FLAP INBOARD END HAS A PUNCTURE IN THE LOWER SURFACE.  REMOVED DAMAGE AREA, FABRICATED FILLER AND DOUBLER AND INSTALLED REPAIR PIECES IAW B737-400 SRM 51-70-1 REPAIR 22.  (M)
